# SDR SWAA2019070234426

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 15,645 hours, 6,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN AT OVERWING EXIT ROW MISSING.  REINSTALLED COVER PER AMM.
